# SDR SWIA201230170

- Difficulty date: March 22, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 24,094 hours, 14,507 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB CHANNEL 1 IS INOPERATIVE.  (FLT 5204)  REPLACED THE MCU IN REF TO AMM.  P/N 7074-5  S/N OFF 435.
